# SDR MGMA950177

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, TAKEOFF WARNING HORN SOUNDED WITH SPEED BRAKE HANDLE FULLY UP AND FLAPS 25 DEGREES.  REMOVED AND REPLACED LEFT GEAR SAFETY SWITCH.  OPS CHECK PER MM 32-07-211 OK.  (M)
